Hey there! Sign in to join this conversationNew here? Join for free
    • Thread Starter
    Offline

    0
    ReputationRep:
    I've been on the pill for 4 months now and when I finished my last packet I decided to skip my period as my doctors said it would be fine. So I started a new packet straight away, however now I feel bad nauseous quite often throughout the day and I'm quite bloated too. Should I be worried?
    Offline

    13
    ReputationRep:
    You shouldn't take it for more than three months in a row without a break. when a packet is finished, you need to wait a week so you can have a period. I'm sure it's fine this time as there's nothing you can do, but the fact that you're panicking and have posted a thread here means you know you shouldn't have done it.

    We can't give you definite answers so if you're worried then drop into a sexual health clinic and have a chat with them, they'll be able to help better than us.
    Offline

    14
    ReputationRep:
    It's quite common to run a pack of pills back to back occasionally (don't want a period while on holiday / honeymoon or whatever) - if it doesn't settle in a day or two just ask to have a word with the pharmacist at a local chemist - ask for the pharmacist in person,not just the person serving on the counter - most of them have a private little consult room nowadays (most Lloyds chemists do ) they are just as knowledgeable as doctors (even more so with meds) and they will be able to tell you what's what - easier than waiting for an appointment with the doctor.
    • Thread Starter
    Offline

    0
    ReputationRep:
    (Original post by georgiaswift)
    You shouldn't take it for more than three months in a row without a break. when a packet is finished, you need to wait a week so you can have a period. I'm sure it's fine this time as there's nothing you can do, but the fact that you're panicking and have posted a thread here means you know you shouldn't have done it.

    We can't give you definite answers so if you're worried then drop into a sexual health clinic and have a chat with them, they'll be able to help better than us.

    Im starting my exams next week and I've read that you could get sickness feelings due to stress and anxiety, I'm starting to wonder wether that could be the cause of why I'm feeling like this
    • Community Assistant
    Offline

    19
    ReputationRep:
    Community Assistant
    Ah, it's the combined pill you're taking

    Yes, it's quite likely to be exam stress, but if you're worried see a pharmacist or a doctor as suggested.
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: May 6, 2016
Poll
Do you agree with the PM's proposal to cut tuition fees for some courses?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.